# SDR SWAA2023032008682

- Difficulty date: February 22, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED STA. 540 BL-0 L/H SIDE FLOOR SUPPORT CRACKED STA. 540 BL-0 TO LBL-24<[01] REMOVED AND REPLACED PER SRM 51-40-02
